The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (258 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 295–314
DOI: 10.4171/ZAA/1017

Published online: 2001-06-30

Unbounded $C$*-Seminorms and *-Representations of Partial *-Algebras

Fabio Bagarello[1], A. Inoue[2] and Camillo Trapani[3]

(1) Università degli Studi di Palermo, Italy
(2) Fukuoka University, Japan
(3) Università degli Studi di Palermo, Italy

The main purpose of this paper is to construct *-representations from unbounded $C$*-seminorms on partial *-algebras and to investigate their *-representations.

Keywords: Partial *-algebras, quasi *-algebras, unbounded $C$*-seminorms, (unbounded) *- representations

Bagarello Fabio, Inoue A., Trapani Camillo: Unbounded $C$*-Seminorms and *-Representations of Partial *-Algebras. Z. Anal. Anwend. 20 (2001), 295-314. doi: 10.4171/ZAA/1017